# SDR COMA0760743

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 34,193 hours, 31,476 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 356024310
- Condition: Faulty
- Location: Aft Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5699 - RECEIVED ANTI-ICE DUCT MESSAGE WITH RED INDICATING ON RIGHT FUSELAGE.  C/W QRH, MESSAGE WENT AWAY AFTER ABOUT 1 MINUTE.  DECLARED EMERGENCY, LANDED BHM WITHOUT INCIDENT.  REPLACED AFT BAY SENSING ELEMENT.  NO FURTHER DEFECTS.
